# SDR HNAA2021101200492

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,697 hours, 44,402 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Screw
- Condition: Loose
- Location: Flap Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MOVED FLAPS UP. FLAP FAIL MSG PRESENTED WITH FLAPS STUCK AT 6 DEG. CMC SHOWS FLAP RH TRANSMISSION FAIL.   PERFORMED FLAP RESET AND OPS CHECKED FLAPS. FLAPS OPERATED NORMALLY. INSPECTED FLAP FLEXIBLE SHAFTS, NO DEFECTS NOTED. INSPECTED FLAP VELOCITY SENSORS, FOUND LOOSE SCREWS FOR ELEC CONNECTOR ON RH SIDE. TIGHTENED SCREWS. CYCLED FLAPS SEVERAL TIMES, OPS CHECK GOOD. OK FOR SERVICE
